Advanced Search
Article Contents
Article Contents

Single point blow-up and final profile for a perturbed nonlinear heat equation with a gradient and a non-local term

Dedicated to the memory of Ezzeddine Zahrouni

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • We consider in this paper a perturbation of the standard semilinear heat equation by a term involving the space derivative and a non-local term. In some earlier work [1], we constructed a blow-up solution for that equation, and showed that it blows up (at least) at the origin. We also derived the so called "intermediate blow-up profile". In this paper, we prove the single point blow-up property and determine the final blow-up profile.

    Mathematics Subject Classification: 35B20, 35B44, 35K55.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] B. Abdelhedi and H. Zaag, Construction of a blow-up solution for a perturbed nonlinear heat equation with a gradient and a non-local term, J. Differential Equations, 272 (2021), 1-45.  doi: 10.1016/j.jde.2020.09.020.
    [2] J. M. Ball, Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Quart. J. Math. Oxford Ser.(2), 28 (1977), 473-486.  doi: 10.1093/qmath/28.4.473.
    [3] M. Berger and R. V. Kohn, A rescaling algorithm for the numerical calculation of blowing-up solutions, Comm. Pure Appl. Math., 41 (1988), 841-863.  doi: 10.1002/cpa.3160410606.
    [4] J. Bricmont and A. Kupiainen, Universality in blow-up for nonlinear heat equations, Nonlinearity, 7 (1994), 539-575.  doi: 10.1088/0951-7715/7/2/011.
    [5] M. Chipot and F. B. Weissler, Some blow-up results for a nonlinear parabolic equation with a gradient term, SIAM J. Math. Anal., 20 (1989), 886-907.  doi: 10.1137/0520060.
    [6] G. K. Duong and H. Zaag, Profile of touch-down solution to a nonlocal MEMS model, Math. Models Methods Appl. Sci., 29 (2019), 1279-1348.  doi: 10.1142/S0218202519500222.
    [7] S. Filippas and R. V. Kohn, Refined asymptotics for the blow-up of $u_t-\Delta u = u^p$, Comm. Pure Appl. Math., 45 (1992), 821-869.  doi: 10.1002/cpa.3160450703.
    [8] S. Filippas and W. X. Liu., On the blowup of multidimensional semilinear heat equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 10 (1993), 313-344.  doi: 10.1016/S0294-1449(16)30215-3.
    [9] H. Fujita, On the blowing up of solutions of the Cauchy problem for $u_t = \Delta u+u^{1+\alpha}$, J. Fac. Sci. Univ. Tokyo Sect. I, 13 (1966), 109-124. 
    [10] V. A. Galaktionov and J. L. Vázquez, Regional blow-up in a semilinear heat equation with convergence to a Hamilton-Jacobi equation, SIAM J. Math. Anal., 24 (1993), 1254-1276.  doi: 10.1137/0524071.
    [11] V. A. Galaktionov and J. L. Vázquez, Blow-up for quasilinear heat equations described by means of nonlinear Hamilton-Jacobi equations, J. Differential Equations, 127 (1996), 1-40.  doi: 10.1006/jdeq.1996.0059.
    [12] Y. Giga and R. V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math., 38 (1985), 297-319.  doi: 10.1002/cpa.3160380304.
    [13] Y. Giga and R. V. Kohn, Characterizing blowup using similarity variables, Indiana Univ. Math. J., 36 (1987), 1-40.  doi: 10.1512/iumj.1987.36.36001.
    [14] Y. Giga and R. V. Kohn, Nondegeneracy of blowup for semilinear heat equations, Comm. Pure Appl. Math., 42 (1989), 845-884.  doi: 10.1002/cpa.3160420607.
    [15] M. A. Herrero and J. J. L. Velázquez, Flat blow-up in one-dimensional semilinear heat equations, Differential Integral Equations, 5 (1992), 973-997. 
    [16] M. A. Herrero and J. J. L. Velázquez, Generic behaviour of one-dimensional blow up patterns, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 19 (1992), 381-450. 
    [17] M. A. Herrero and J. J. L. Velázquez, Blow-up behaviour of one-dimensional semilinear parabolic equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 10 (1993), 131-189.  doi: 10.1016/S0294-1449(16)30217-7.
    [18] M. A. Herrero and J. J. L. Velázquez, Comportement générique au voisinage d'un point d'explosion pour des solutions d'équations paraboliques unidimensionnelles, C. R. Acad. Sci. Paris Sér. I Math., 314 (1992), 201-203. 
    [19] F. Merle, Solution of a nonlinear heat equation with arbitrarily given blow-up points, Comm. Pure Appl. Math., 45 (1992), 263-300.  doi: 10.1002/cpa.3160450303.
    [20] F. Merle and H. Zaag, Stability of the blow-up profile for equations of the type $u_t = \Delta u +|u|^{p-1} u$, Duke Math. J., 86 (1997), 143-195. 
    [21] F. Merle and H. Zaag, Stabilité du profil à l'explosion pour les équations du type $u_ t = \Delta u+\vert u\vert ^ {p-1}u$, C. R. Acad. Sci. Paris Sér. I Math., 322 (1996), 345-350. 
    [22] V. T. Nguyen, Numerical analysis of the rescaling method for parabolic problems with blow-up in finite time, Phys. D, 339 (2017), 49-65.  doi: 10.1016/j.physd.2016.09.002.
    [23] V. T. Nguyen and H. Zaag, Blow-up results for a strongly perturbed semilinear heat equation: Theoretical analysis and numerical method, Anal. PDE, 9 (2016), 229-257.  doi: 10.2140/apde.2016.9.229.
    [24] P. Quittner and P. Souplet, Superlinear parabolic Problems. Blow-up, Global Existence and Steady States, Second Edition. Birkhäuser Advanced Texts, 2019. doi: 10.1007/978-3-030-18222-9.
    [25] P. SoupletS. Tayachi and F. B. Weissler, Exact self-similar blow-up of solutions of a semilinear parabolic equation with a nonlinear gradient term, Indiana Univ. Math. J., 45 (1996), 655-682.  doi: 10.1512/iumj.1996.45.1197.
    [26] S. Tayachi and H. Zaag, Existence of a stable blow-up profile for the nonlinear heat equation with a critical power nonlinear gradient term, Trans. Amer. Math. Soc., 371 (2019), 5899-5972.  doi: 10.1090/tran/7631.
    [27] S. Tayachi and H. Zaag, Existence and stability of a blow-up solution with a new prescribed behavior for a heat equation with a critical nonlinear gradient term, Actes du Colloque EDP-Normandie, Le Havre, 21–22, octobre 2015.
    [28] F. B. Weissler, Single point blow-up for a semilinear initial value problem, J. Differential Equations, 55 (1984), 204-224.  doi: 10.1016/0022-0396(84)90081-0.
    [29] H. Zaag, Blow-up results for vector-valued nonlinear heat equations with no gradient structure, Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998), 581-622.  doi: 10.1016/S0294-1449(98)80002-4.
  • 加载中

Article Metrics

HTML views(2041) PDF downloads(182) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint